Advertisement

Reactions Weekly

, Volume 1780, Issue 1, pp 250–250 | Cite as

Multiple drugs

Various toxicities: 4 case reports
Case report
  • 127 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, 4 patients [2 men and 2 women] aged 35−51 years were described, who developed confusion, lethargy, slurred speech, appeared unsteady, swaying, bad driving, difficult time while following instruction, extreme impairment, unusual behaviour, hallucination, talkativeness, violent body tremors, horizontal gaze nystagmus (HGN), aberrant behaviour, lack of smooth pursuit, white frothing at mouth and teeth grinding while receiving buprenorphine, buprenorphine/naloxone, dextromethorphan, diphenhydramine, methylphenidate, nicotine or zolpidem [duration of treatments to reactions onsets and outcomes not stated; not all dosages, routes and indications stated].

Case 1: A 39-year-old man 1was found unconscious by a civilian witness after vehicle stuck in a snow bank at a...

Reference

  1. Edwards LD. Bupenorphine in Wisconsin drivers: Concerns for impairment?. Journal of Analytical Toxicology 43: 644-650, No. 8, Oct 2019. Available from: URL: http://doi.org/10.1093/jat/bkz068 - USACrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations